Jump to content

Just nervous..


havefaith
 Share

Recommended Posts

This has been a weird month!

 

My boyfriend gave me a yeast infection (??? he got it from a lake) which resulted in a rash. We thought it was herpes but we were each other's firsts so that seemed impossible.

 

Now we are on the pill and use condoms EVERY - TIME. I know, kinda crazy. This month we had our first condom malfunction ever... he came, pulled out and oops, the condom wasn't there.

 

I am PSYCHO about my pill - I take it at 7:30 every day without failure, has been that way for 8 months. That's why I get my period on the same Tuesday every month, like clockwork.

 

Today is that Tuesday... so where's my period??

 

I feel crampy, emotional and the whole nine yards, I even have the very thick discharge that usually signals the beginning of my period on the pill, but here it is nighttime and I don't think I've ever gotten it this late. It doesn't help that I'm going off to college on Thursday - lots of stress. Is there a chance that this stress, that yeast infection or the fact that I have been traveling is affecting my period, even though im on the pill?? I should be completely fine, right?

 

HELP.

Link to comment
Share on other sites

I know for me I've been on the pill for about 14 years now. I take my pill religiously too. Normally I would get my period on Monday, it used to be Monday morning. Lately, (the last 2-3 months), I've been getting it on Monday nights very late, or Tuesday morning. This month it was Tuesday morning, mid morning. It's not terribly unusual that it's a little bit off schedule, especially if you are having the typical mood swings and cramping. Give it a day and see if it doesn't come around.

Link to comment
Share on other sites

I would relax and at least give it a day or two more. It happens. You say you take the pill regularly at the same time every day, and except for your mishap use condoms all the time, the it sounds as though the chances of getting pregnant are pretty slim.

 

If you don't see your period by Thursday, perhaps it's time then to take a test. But I suspect you will, especially with your usual monthly symptoms.

 

Keep us updated!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...